Approximation of a class of optimal control problems with order of convergence estimates

Richard S. Falk

Research output: Contribution to journalArticlepeer-review

223 Scopus citations

Abstract

An approximation scheme for a class of optimal control problems is presented. An order of convergence estimate is then developed for the error in the approximation of both the optimal control and the solution of the control equation.

Original languageEnglish (US)
Pages (from-to)28-47
Number of pages20
JournalJournal of Mathematical Analysis and Applications
Volume44
Issue number1
DOIs
StatePublished - Oct 1973

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Approximation of a class of optimal control problems with order of convergence estimates'. Together they form a unique fingerprint.

Cite this